# SDR SWIA200820463

- Difficulty date: November 20, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 14,011 hours, 12,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2642 - ENTRY DOOR FLOOR LEVEL EMERGENCY LIGHT INOP.  REPAIRED BROKEN WIRE.
